# SDR GAIA01284

- Difficulty date: July 23, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT41
- Condition: Inoperative
- Location: O/H Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK, THE EMERGENCY EXIT LIGHT 'ARM AND ON' SWITCH WOULD NOT TURN LIGHTS OFF.  MAINTENANCE REMVOED AND REPLACED EMERGENCY EXIT LIGHT 'ARM AND ON' SWITCH.  SYSTEM WAS OPERATINOAL CHECKED OK PER BOEING 727 MM CHAP 33-50.  (M)
